# SDR ASAA2025030257077

- Difficulty date: March 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 71,464 hours, 37,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A75051
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH FWD BAFFLE HAS SPOTS OF CORROSION. GROUNDED - YES. REMOVED AND REPLACED AFT PIT LH FWD BAFFLE IAW B737-700 SRM 51-40-02-0G-0W= 1" O= .032 R= .028 L= 1" D= .004.
